An image encryption scheme based on time-delay and hyperchaotic system
Research output: Journal Publications and Reviews (RGC: 21, 22, 62) › 21_Publication in refereed journal › peer-review
Author(s)
Related Research Unit(s)
Detail(s)
Original language | English |
---|---|
Pages (from-to) | 259-267 |
Journal / Publication | Nonlinear Dynamics |
Volume | 71 |
Issue number | 1-2 |
Publication status | Published - Jan 2013 |
Link(s)
Abstract
In this paper, a novel image encryption scheme based on time-delay and hyperchaotic system is suggested. The time-delay phenomenon is commonly observed in daily life and is incorporated in the generation of pseudo-random chaotic sequences. To further increase the degree of randomness, the output of the hyperchaotic system is processed before appending to the generated sequence. A novel permutation function for shuffling the position index, together with the double diffusion operations in both forward and reverse directions, is employed to enhance the encryption performance. Experimental results and security analyses show that the proposed scheme has a large key space and can resist known-plaintext and chosen-plaintext attacks. Moreover, the encryption scheme can be easily modified to adopt other hyperchaotic systems under the same structure. © 2012 Springer Science+Business Media Dordrecht.
Research Area(s)
- Hyperchaotic system, Image encryption, Position index permutation, Time-delay
Citation Format(s)
An image encryption scheme based on time-delay and hyperchaotic system. / Ye, Guodong; Wong, Kwok-Wo.
In: Nonlinear Dynamics, Vol. 71, No. 1-2, 01.2013, p. 259-267.
In: Nonlinear Dynamics, Vol. 71, No. 1-2, 01.2013, p. 259-267.
Research output: Journal Publications and Reviews (RGC: 21, 22, 62) › 21_Publication in refereed journal › peer-review